Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on the semi-classical measure from $ {-{h^2\over 2}\Delta +V}$ with a degenerate potential $ V$

Author: Yifeng Yu
Journal: Proc. Amer. Math. Soc. 135 (2007), 1449-1454
MSC (2000): Primary 35P20
Published electronically: November 13, 2006
MathSciNet review: 2276654
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note is motivated by Evans (2004) and Anantharaman (2004). We study the semiclassical measure arising from the operator $ P(h)=-{h^2\over 2}\Delta +V(x)$ when the potential $ V$ has degenerate minimum points. We will use the technique of integration by parts and some identities of Evans to derive information on the support of the measure.

References [Enhancements On Off] (What's this?)

  • [A] N. Anantharaman, On the zero-temperature or vanishing viscosity limit for certain Markov processes arising from Lagrangian dynamics., J. Eur. Math. Soc. (JEMS) 6 (2004), no. 2, 207-276. MR 2055035 (2005i:82004)
  • [D-S] M. Dimassi, J. Sjöstrand, Spectral Asymptotics in the Semi-Classical Limit, Cambridge University Press, 1999. MR 1735654 (2001b:35237)
  • [E1] L.C. Evans, Toward a quantum analogue of weak KAM theory, Comm. Math. Phys. 244 (2004), no. 2, 311-334. MR 2031033 (2005c:81063)
  • [E2] L.C. Evans, Some new PDE methods for weak KAM theory, Calc. Var. Partial Differential Equations 17 (2003), no. 2, 159-177. MR 1986317 (2004e:37097)
  • [E3] L.C. Evans, Effective Hamiltonians and quantum states, Seminaire Equations aux Dérivées Partielles, Ecole Polytechnique (2000-2001). MR 1860693 (2002j:81049)
  • [E-Z] L.C. Evans, M. Zworski, Lectures on semiclassical analysis, Lecture note.
  • [H] B. Helffer, Semi-classical analysis for the Schr$ \ddot o$dinger operator and applications, Springer Lect. Notes in Math., 1336 (1988). MR 0960278 (90c:81043)
  • [J-K-M] H.R. Jauslin, H.O. Kreiss, J. Moser, On the forced Burgers equation with periodic boundary conditions, Proc. Symposia in Pure Math 65, 133-153, 1999. MR 1662751 (99m:35208)
  • [Y] Y. Yu, $ L^{\infty}$ variational problems, Aronsson equations and weak KAM theory, Ph.D. dissertation, U.C. Berkeley(2005).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35P20

Retrieve articles in all journals with MSC (2000): 35P20

Additional Information

Yifeng Yu
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712

Received by editor(s): December 19, 2005
Published electronically: November 13, 2006
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society